Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Preorientations of the derived motivic multiplicative group

Jens Hornbostel

Algebraic & Geometric Topology 13 (2013) 2667–2712
Abstract

We establish several new model structures and Quillen adjunctions both in the classical and in the motivic case for algebras over operads and for modules over strictly commutative ring spectra. As an application, we provide a proof in the language of model categories and symmetric spectra of Lurie’s Theorem that topological complex K–theory represents orientations of the derived multiplicative group. Then we generalize this result to the motivic situation.

Keywords
motivic homotopy theory, motivic operads
Mathematical Subject Classification 2010
Primary: 55P42
Secondary: 18D50, 19D99, 14F42
References
Publication
Received: 22 March 2012
Revised: 2 April 2013
Accepted: 4 April 2013
Published: 9 July 2013
Authors
Jens Hornbostel
Fachbereich C
Mathematik und Informatik
Bergische Universität Wuppertal
Gaußstrasse 20
D-42119 Wuppertal
Germany
http://www2.math.uni-wuppertal.de/~hornbost/